How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anna Your Own Question
Anna, Mental Health Professional
Category: Mental Health
Satisfied Customers: 1945
Experience:  Licensed Clinical Social Worker with 29 years in addictions and mental health.
Type Your Mental Health Question Here...
Anna is online now
A new question is answered every 9 seconds

Last Tuesday I went to the Emergency room and my Lithium level

Customer Question

Last Tuesday I went to the Emergency room and my Lithium level was 1.77 I was taking 1200mg. of Lithium a day because when I was admitted to the hospital in early June on 900 mg. my level was a little bit low so they increase it at that time to 1200mg. Thursday night I started taking the Generic Brand 450mg. XR and for Tuesday night through Wednesday morning I didn't take any Lithium I am still very shaky in my hands and when I walk on the treadmill at the gym it feels like I am limping on my right leg and its unusual for my heart rate to go up so fast like it does I can't even write a check I am so shaky do you think my level has gone down and is still high or gone up from the 1.77
Submitted: 7 years ago.
Category: Mental Health
Expert:  Anna replied 7 years ago.

I had answered a question of yours last week (see below). Were you able to see your therapist this friday or was it last week?

I went to the emergency room last wednesday because I had pain on my left side around to my back which I still have they did kidney function tests and urine test showed I had a UTI gave me 3 day supply of two antibiodics combined 800mg of one and 160 of another I do take 1200mg of Lithium a day went to my therapist on Friday very shaky and she didn't like how I looked so she had my psychiatrist come in he also asked me if I am feeling nauseated which i do I also feel dizzy alot so I had a Lithium test about 7 hours after my last dose and my level was .99 I know that Lithium can cause kidney problems could I have a kidney problem due to lithium that doesn't show up on blood tests and urine tests
Customer: replied 7 years ago.
I saw the psychiatist last Thursday when they decreased the Lithium from 1200mg. a day to 900mg. XR of the Generic brand a day because some how my level went up from .99 a week ago Last Friday to 1.77 this past Tuesday
Expert:  Anna replied 7 years ago.
Keep taking your medicine as're connected to a few health care professionals who are monitoring you closely. When you ask others for advice on things they're trying to help you control, they might miss out on some important facts.

I recommend keeping a log of each time you take a medicine and what you feel like 2 hours later. Bring that with you to the doctor each time you will help everyone involved.

If you've received advice from this post, or the others I've written, please click Accept. Thank you, XXXXX XXXXX hope you feel better soon.

Related Mental Health Questions